Hail, Jefferson
- When
- December 4, 2:11 PM CST
- Where
- Jefferson County, Beaumont
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.083, -94.100
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Dec 4, 11:30 AM CST, 2 hours 41 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1130 AM CST SUN DEC 4 2005 .DISCUSSION.... STRONG COLD FRONT MOVING THROUGH SE TX AND WEST CENTRAL LOUISIANA THIS MORNING. THIS FRONT IS TRIGGERING SHOWERS AND THUNDERSTORMS OUT IN ADVANCE OF THE FRONT. STORMS TODAY WILL RACE RAPIDLY TO THE NORTHEAST. A FEW STORMS HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND HAIL. TEMPERATURES ARE IN THE MID 70S WITH DEW POINTS IN THE UPPER 60S...IN ADVANCE OF THE FRONT. LITTLE SUPPORT IS NOTED IN THE MIDDLE PORTION OF THE ATMOSPHERE AND THIS SHOULD HELP TO HINDER STORM DEVELOPMENT A BIT. HAVE RAISED POPS AND INCREASED TEMPERATURES AND ZONES ARE UPDATED. && .AVIATION... A STRONG COLD FRONT WILL BLAST THROUGH THE REGION THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY BOUNDARY WITH RAIN CHANCES CONTINUING OVERNIGHT BEHIND THE FRONT. WILL SEE PRIMARILY MVFR/IFR TODAY FROM LOW CEILINGS...AND OCCASIONAL IFR ASSOCIATED WITH CONVECTION. && .MARINE...OUR PERSISTENT SOUTHERLY FLOW OVER THE NORTHWEST GULF WILL BE COMING TO AN END OVERNIGHT AS A STRONG COLD FRONT ADVANCES ACROSS THE GULF WATERS. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT...FOLLOWED BY STRONG AND COOL NORTHERLY WINDS. .PRELIMINARY POINT TEMPS/POPS... KLCH 73 44 57 34 / 60 60 20 00 KBPT 73 42 56 34 / 40 40 10 00 KAEX 71 38 52 29 / 60 60 10 00 KLFT 75 46 55 33 / 60 60 20 00 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. && K. KUYPER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 331 AM CST SUN DEC 4 2005 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-050930- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 331 AM CST SUN DEC 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GM...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WITH SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION TODAY. A FEW STRONG AND SEVERE THUNDERSTORMS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
107 PM CST SUN DEC 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL LUMBERTON 30.26N 94.20W
12/04/2005 1.75 INCH HARDIN TX PUBLIC
MARBLE TO GOLF BALL SIZE HAIL REPORTED.
&&
MOGGEDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
140 PM CST SUN DEC 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM HAIL VIDOR 30.13N 94.00W
12/04/2005 0.75 INCH ORANGE TX LAW ENFORCEMENT
REPORTED BY SHERIFFS DEPARTMENT.
&&
MOGGEDThe Lake Charles radar (KLCH), 85 km away, was scanning. The volume nearest the first event began at 20:09 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, December 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5482636.